Allegheny Trailrunners Trail Fest at Camp Anderson

Sat July 10, 2021 Tyrone, PA 16686 US Directions
Events

3 Hour Endurance Challenge

$65 9:00AM EDT - 12:00PM EDT Registration ends July 4, 2021 at 11:59pm EDT

6 Hour Endurance Challenge

$80 6:00AM EDT - 12:00PM EDT Registration ends July 4, 2021 at 11:59pm EDT

12 Hour Endurance Challenge

$95 6:00AM EDT - 6:00PM EDT Registration ends July 4, 2021 at 11:59pm EDT

3 Hour Endurance Challenge — 2-3 Person Relay

$135 9:00AM EDT - 12:00PM EDT Registration ends July 4, 2021 at 11:59pm EDT

6 Hour Endurance Challenge — 2-3 Person Relay

$175 6:00AM EDT - 12:00PM EDT Registration ends July 4, 2021 at 11:59pm EDT

6 Hour Endurance Challenge — 4-6 Person Relay

$255 6:00AM EDT - 12:00PM EDT Registration ends July 4, 2021 at 11:59pm EDT

12 Hour Endurance Challenge — 2-3 Person Relay

$225 6:00AM EDT - 6:00PM EDT Registration ends July 4, 2021 at 12:00am EDT

12 Hour Endurance Challenge — 4-6 Person Relay

$300 6:00AM EDT - 6:00PM EDT Registration ends July 4, 2021 at 11:59pm EDT
Race Website

Additional race information can be found at http://www.alleghenytrailrunners.com/atr-trailfest/.

Place
1057 Vanscoyoc Hollow Rd,
Tyrone, PA US 16686
Description

Allegheny Trailrunners Trail Fest at Camp Anderson - A 3, 6, 12 Hour Endurance Event

The Allegheny Trailrunners Trail Fest is coming to Camp Anderson near Bald Eagle, PA between State College and Altoona, PA and minutes from I-99 — in the heart of The Alleghenies on July 24, 2021.

The Trail Fest will begin Friday afternoon when we open Camp Anderson for anyone who wants to pitch their tent in the main field. That evening hang out at the main bonfire or walk from camp to camp as we can have more than half-dozen campfires throughout the 80-acres of Camp Anderson.

The main event is Saturday with three endurance runs of 3, 6 and 12 hours beginning at 6am for the 6 and 12 hour events and 9am for the three hour event on our 2 mile course --- or run it as a relay. Run during the allotted time or as little as you want... it is up to you!

NO SAME DAY REGISTRATION
NO DEFERRALS OR BIB TRANSFERS.
NO PETS.

PRICING AND ADD-ONS

Individual Pricing
(Pricing for the weekend: for food, beer, camping, shower use, etc. is all inclusive.)
:
$65 for 3-hours
$80 for 6-hours
$95 for 12-hours

Relay Teams:

3 Hours — 2-3 Person Relay – $135
6 Hours — 2-3 Person Relay – $175
6 Hours — 4-6 Person Relay – $255
12 Hours — 2-3 Person Relay – $225
12 Hours — 4-6 Person – $300

Relay Rules: For example, if you are doing the 4 to 6 person relay, you can have as little as 4 people and as many as 6. Runners can run as much or as little as they want but all runners on a team must run at least one lap on the course.

Other Details

Swag:

Runners will be given another Summer Run Bag of Swag! We are still working out the details for this year but last year it included: Soft airlume comb and ring-spun Trail Fest T-shirt. 

  • 6-pack insulated cooler lunch bag
  • Water-activated cooling towel
  • 13 oz. Craft Master Grand glass by RASTAL GmbH
  • Allegheny Trailrunners Trail Fest window sticker for various mileage milestones.


Aid Station Food: There will be one aid station on the course serving water and electrolyte drink and common aid station foods. The aid station will also feature a special breakfast, lunch and dinner item. Stay tuned as we nail down the menu and times. All runners are welcome to set up their own mini-aid stations along the course with whatever food and beverages you want!

Meals: Meals are served in the Camp Anderson Dining Hall. All meals are included in the price of the registration. Meals for non-participants are to be paid to the hosts, Camp Anderson. The proceeds for meals will go directly to the Camp Anderson fund. Breakfast, Lunch and Dinner meals will be served on Saturday, each one requiring a separate ticket. A la carte meals will be served for Friday night dinner, Saturday late night snack time and Sunday morning breakfast.

Beer: Furrer Beverage will be providing free beer/beverages for finishing runners after each race. Then to conclude the end of the 12-hour race, join us for the "BonFire BevFest" featuring a dozen brands. Please bring ID as we will be wrist-banding all those 21 or older. You are also welcome to BYOB.

Camping: Camping will be first-come first serve. Camping costs is included with race entries. Campers will have full access to the shower house. This is TENT ONLY camping, no R.V. or pull behind trailers. NO PETS. All proceeds from camping will go to Camp Anderson.

Parking: Parking maybe VERY LIMITED and will be first-come first serve. There are approximately 45 spots for vehicles with tents in the field. However, wet weather might reduce the number of spaces available. There will be additional parking at Smith Transport Warehouse, 13985 S Eagle Valley Rd, Tyrone, PA 16686. Smith Transport is 2.4 miles away. A shuttle will transport runners at various times all weekend. (Schedule to be posted). Parking and shuttle service is free but tips (shuttle provided by Camp Anderson) is greatly appreciated.

Race Contact Info

If you have any questions about this race, click the button below.

Questions?
Directions

Race Participant Survey

Please complete the following survey to help us better understand your race experience.

Did you participate in the race?

Would you recommend this race to a friend?

We use cookies to offer you a better browsing experience. Read how we use cookies and how you can control them by visiting our Privacy Policy. If you continue to use this site, you consent to use all cookies.